End of pill and now no periods

Patient

Q: I was on the pill last year (cilest) from September-December and came off it because I didn't get along with it very well. The pills were misused towards the end of my time on it which messed around my periods a bit. I had a normal period in Jan but have not had one since, is this normal?

Doctor

A:   You should have typically regained normal menstrual cycle by now. You may be in anovulatory cycles which does lead to irregular cycles and bleeding due to the pill. However since it has been a long time since you stopped the pill I would advice you to see your Family physician for a complete examination along with hormonal testing. All the best.

Related Q&A

Q: My girlfriend threw up her 2nd to last active birth control pill about an hour after she took it. She took her one th...

Q: My girlfriend and I had a condom break over the weekend. She had been taking birth control for about 6 days. Is plan ...

Q: The pill I'm currently on is Micronor which is norethisterone based, and last week my period was due on and so my doc...

Q: I missed my birth control pill on Monday. I took it with my regular pill on Tuesday. I had sex Tuesday night and my b...

Q: Four weeks ago I was supposed to get my period but instead I decided to take my birth control pack a week early. I ha...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews